# SDR 2007UALA04784

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,306 hours, 10,284 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FORWARD FACE OF FLOORBEAM LOCATED AT BS 246 LBL 22L AT STIFFENER IS CRACKED.  MAJOR REPAIR ACCOMPLISHED: REMOVED & REPLACED STIFFENER.
